I have degenerative disc disease in my C, T & L spine. The lumbar disc degeneration was marked as advanced in my X-ray report. I also have degeneration @ my S1. I have had very mild sciatica before in my left leg. So Ive always compensated with my right leg. About 2 months ago the pain started in my right calf and back thigh muscle. I was splitting & stacking wood a few days before it started. After having severe pain for 2-3 weeks it mostly went away for about 2 weeks. Now its back. And this time around, my right buttock is really burning and my leg gets a burny tingly feeling. My ankle and instep hurt also. It doesnt hurt as bad if Im standing & moving around. But when I lie down or sit and try to staighten my leg, it feels tight like a rubber band. Im diagnosed as hypochondria so of course my first thought was DVT cause I have varicose veins in that leg also. But there is no significant swelling or redness or hotness. Just this aggravating & at times terrible pain from my hip in my buttock to the instep of my foot. As you can imagine, as a hypochondriac, this pain is causing quite a bit of anxiety. I am a 32 year old female. Im overweight (dieting now lost 45 lbs so far) Im active though. Well, these past few weeks not so much with this leg & butt pain. Any one have any suggestions on how to alleviate this? I have no insurance to go to doc for pain medicines or P/T so Im kind of hoping some of yall have advice.
I would suggest that you try taking Aleve if you can, because it really does help with pain. I have been having pain down my right leg, similary to what you are having, I had surgery back in 2012 for a L-5 disc problem and satic nerve, and I still have pain the surgery only move the pain from the left leg to the right., so I take Aleve and it works better than the medcine the Doctor gave me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 3 answers
Posted 9 Jul 2013 • 8 answers
Posted 28 May 2015 • 1 answer
Posted 28 Jan 2016 • 3 answers
Posted 30 Jan 2016 • 3 answers